Thinning on one side.. - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Jul 2012
    Posts
    2

    Default Thinning on one side..

    I've been using Fin 1mg for 9m and and have used MinoxMax 15% with AA for the past 6m (once in eve) which I recently stopped using for 3 weeks.

    Almost over night, I've noticed one side of my hair at the front has thinned much more than the other - is this normal?

    I'm really worried and wondered if this is likely to be the effect of coming off ************ for 3 weeks, hair shedding, the normal hair cycle or I'm losing the battle?

    If anyone can advise I'd be really grateful.

    Thanks

Similar Threads

  1. Thinning, patchy side of the head...?
    By r82 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 10-23-2014, 04:55 PM
  2. I'm getting the side effects!!!
    By hairysituation in forum Men's Hair Loss: Start Your Own Topic
    Replies: 35
    Last Post: 05-24-2012, 05:50 AM
  3. Need advice from anyone who knows why my side is thinning?im very worried.plz help
    By r82 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 18
    Last Post: 12-05-2011, 07:38 AM
  4. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 01:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Question on number of grafts
Today 02:30 AM
Last Post By Omorac1981
Today 04:02 AM
11.06.20 Koray Erdogan 5000 Greft Results
04-18-2022 08:41 AM
by 110620
Last Post By totoking
Yesterday 11:01 PM
Plasma mixed with Grafts before being planted?
06-09-2022 01:02 AM
Last Post By totoking
Yesterday 10:58 PM
Longevita reviews?
02-24-2020 05:02 AM
Last Post By totoking
Yesterday 10:54 PM